# SDR UIEA2018031800425

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,470 hours, 14,558 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132130
- Part serial: 9468
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE WXR SYSTEM RT SIDE. REPEAT SQUAWK. REMOVED AND REPLACED RT WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK GOOD.
